# SDR 29GA35033052013

- Difficulty date: May 20, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340450
- Aircraft time: 28,049 hours, 31,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74331
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 3617 PIB/ATL EMERGENCY LIGHTS CB# L8 POPPED OUT RESET ONCE POPPED AGAIN.  REPLACED FLOOR PROXMITY ESCAPE PATH LIGHT, OPERATIONAL CHECK GOOD.
